Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Change of time scale for Markov processes


Author: Steven Orey
Journal: Trans. Amer. Math. Soc. 99 (1961), 384-397
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1961-0145586-X
MathSciNet review: 0145586
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. M. Anselone, Ergodic theorems for discrete semi-Markov processes, Duke Math. J. vol. 27 (1960) pp. 33-40. MR 0121837 (22:12567)
  • [2] D. Blackwell, A renewal theorem, Duke Math. J. vol. 15 (1948) pp. 145-151. MR 0024093 (9:452a)
  • [3] J. L. Doob, Asymptotic properties of Markoff transition probabilities, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 293-321. MR 0025097 (9:598c)
  • [4] -, Renewal theory from the point of view of the theory of probability, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 422-438. MR 0025098 (9:598d)
  • [5] T. E. Harris, The existence of stationary measures for certain Markov processes, Third Berkeley Symposium on Mathematical Statistics and Probability, Vol. III, Berkeley, 1956, pp. 113-124. MR 0084889 (18:941d)
  • [6] E. Hopf, Ergodentheorie, Berlin, Julius Springer, 1937.
  • [7] S. Orey, Recurrent Markov chains, Pacific J. Math. vol. 9 (1959) pp. 805-827. MR 0125632 (23:A2931)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0145586-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society